# SDR DL764070726

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 23,086 hours, 7,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 1338110039
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EQUIPMENT CENTER P33 STANDOFF MOUNT ATTACH POINT SKIN CRACKED (UPPER RT) MISSED ITEM ON OP 24335.  REMOVED P33 IQW DELTA ERA 41526-14.  REPLACED AFT SKIN PNL IAW DELTA ERA 461526-14.  INSTALLED P33 IAW ERA 461526-14.  PERFORMED GOOD FUNCTIONAL TEST IAW DELAT ERA 461526-14, ATTACHED RFTS #S 9 17 18 ERA 461526-14 ATTACHED JPD# 12 PG 6.
